# SDR DALA2023020801002

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,969 hours, 11,228 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 AT FL 360 AT 4940N THE R OUTTER WINDOW SHATTERED.ALONG WITH ECAM A.ICE R WSHLD HEAT. CORRECTIVE ACTION: R/R RIGHT WINDSHIELD AND WHC 2. ALL TESTS PASSED. (4085482)
